# SDR DHL9970102D

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Gouged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LEFT HANED O/B FOREFLAP LEADING EDGE I/B OF NR 1 FLAP TRACK IS GOUGED AT PREV REPAIR.  REMOVED AND REPLACED REPAIR PER SRM 57-50-4, 6 X 3.
